I need to stop my treatment for three weeks
May 10, 2012
I have undetectable HIV levels. I am taking Sustiva and Combivir, but I need to stop taking them for three weeks in July because I will be travelling to a country that bans HIV travellers. How should I do this?
Response from Dr. Henry
I am surprised that you have to stop--we have patients traveling to many countries all the time. I would carefully check into that with the help of your HIV provider. If you have to stop then often would stop the Sustiva first for a week and then stop the Combivir 7-10 days later. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Coated Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Flaky Skin After Vaginal Sex With Condom Does It Mean I Have HIV
- Itchy Rash After Touching Dried Semen Sign Of HIV AIDS
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- Rectal Bleeding After Rimming Worried I Have HIV
- Azithromycin Dose For Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.